# SDR SWAA2022053112566

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 16,054 hours, 7,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT TENNANT REPORTED MISSING EMERGENCY EXIT LIGHT COVER ON (F/O SIDE/ 1ST EXIT / [01] REPLACED EMER EXIT LENSE COVER AT EMER EXIT SIGN PER SIP
